Nondegeneracy of nodal solutions to the critical Yamabe problem

Monica Musso, Juncheng Wei

Research output: Contribution to journalArticlepeer-review

32 Citations (SciVal)
94 Downloads (Pure)


: We prove the existence of a sequence of nondegenerate, in the sense of
Duyckaerts–Kenig–Merle [9], nodal nonradial solutions to the critical Yamabe problem−Q = |Q| 2n−2 Q, Q ∈ D1,2(Rn).
This is the first example in the literature of nondegeneracy for nodal nonradial solutions of nonlinear elliptic equations and it is also the only nontrivial example for which the result of Duyckaerts–Kenig–Merle [9] applies.
Original languageEnglish
Pages (from-to)1049-1107
Number of pages59
JournalCommunications in Mathematical Physics
Issue number3
Early online date24 Sept 2015
Publication statusPublished - 1 Dec 2015


Dive into the research topics of 'Nondegeneracy of nodal solutions to the critical Yamabe problem'. Together they form a unique fingerprint.

Cite this